Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 29, 2014, 5:40 PM EDT for 4 counties in Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2014, 5:40 PM EDT (21:40 UTC)
- Expired
- Apr 29, 2014, 6:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:46 PM EDT | TSTM WND DMG | Monterey, KY | TREES DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
782
WUUS51 KILN 292140
SVRILN
KYC041-077-081-187-292215-
/O.NEW.KILN.SV.W.0013.140429T2140Z-140429T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
SOUTHWESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
EXTREME EASTERN CARROLL COUNTY IN NORTHERN KENTUCKY...
OWEN COUNTY IN NORTHERN KENTUCKY...
* UNTIL 615 PM EDT.
* AT 539 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
GRATZ...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
OWENTON...
KENTUCKY SPEEDWAY...
IN ADDITION...ELMER DAVIS LAKE...SQUIRESVILLE...WHEATLEY...NEW
LIBERTY...LONG RIDGE...NEEDMORE...SANDERS AND HOLBROOK ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 52 AND 58...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3839 8490 3842 8489 3842 8495 3844 8497
3847 8496 3849 8500 3852 8499 3850 8501
3851 8503 3855 8501 3857 8503 3873 8498
3865 8464 3838 8485
TIME...MOT...LOC 2141Z 204DEG 29KT 3849 8491
HAIL...0.75IN
WIND...60MPH
$$
ASL1 follow-up statement
055
WWUS51 KILN 292158
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT TUE APR 29 2014
KYC041-077-081-187-292208-
/O.CAN.KILN.SV.W.0013.000000T0000Z-140429T2215Z/
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
558 PM EDT TUE APR 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANT...SOUTHWESTERN
GALLATIN...EXTREME EASTERN CARROLL AND OWEN COUNTIES HAS BEEN
CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THIS SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...ANOTHER SEVERE
THUNDERSTORM WARNING HAS BEEN ISSUED TO THE NORTHEAST.
GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3839 8490 3842 8489 3842 8495 3844 8497
3847 8496 3849 8500 3852 8499 3850 8501
3851 8503 3855 8501 3857 8503 3873 8498
3865 8464 3838 8485
TIME...MOT...LOC 2158Z 204DEG 29KT 3862 8484
$$
LATTOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:11 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 29, 4:11 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 411 PM EDT TUE APR 29 2014 .SYNOPSIS... LOW PRESSURE WILL CONTINUE TO BRING INTERMITTENT CHANCES FOR PRECIPITATION TO THE AREA THROUGH THE END OF THE WEEK. TEMPERATURES WILL COOL MID WEEK AS A COLD FRONT CROSSES THE REGION. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... MOSTLY SUNNY SKIES HAVE ALLOWED FOR MIXING OF DRIER AIR IN THE LOW LEVELS TO THE SURFACE. LOW LEVEL CONVERGENCE OFF TO THE EAST IS PRODUCING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SOUTHEASTERN OHIO AND WEST VIRGINIA THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO STAY EAST OF OUR FORECAST AREA THIS AFTERNOON. A DISTURBANCE LOCATED ACROSS THE TENNESSEE VALLEY IS ROUNDING THE SOUTHEASTERN SIDE OF A DEEP UPPER LOW ACROSS THE MID WEST THIS EVENING. THUNDERSTORMS WILL DEVELOP SOUTH OF THE OHIO VALLEY AND WILL MOVE IN THE DIRECTION OF OUR AREA DURING THE EVENING. INSTABILITY APPEARS TO BE LIMITED IN THE LOW LEVELS ACROSS OUR AREA DUE TO DRY AIR. A MID LEVEL WIND MAX WILL CROSS OUR AREA LATE THIS EVENING WHICH WILL HELP TO ENHANCE PRECIPITATION. IF LOW LEVEL INSTABILITY WERE HIGHER AND TIMING OF PRECIPITATION MOVING IN WAS NOT SO LATE IN THE DAY...CONFIDENCE WOULD BE HIGHER IN A SEVERE THREAT. HOWEVER...WITH TIMING OF CONVECTION MOVING INTO THE AREA CLOSE TO SUNSET...AND DRY AIR IN THE LOW LEVELS...THE THREAT FOR DAMAGING WINDS AND LARGE HAIL WILL BE ISOLATED. THE MAIN THREAT APPEARS TO BE HEAVY RAIN WITH THE POTENTIAL FOR TRAINING SHOWERS AND THUNDERSTORMS DURING THE LATE EVENING AS A MID LEVEL WIND MAXIMA LIFTS NORTH ACROSS OUR AREA. HOWEVER...SINCE WE CANNOT RULE OUT SEVERE WEATHER THIS EVENING...AND WITH THE POTENTIAL FOR HEAVY RAIN TONIGHT...ALL THE ABOVE THREATS WILL BE HIGHLIGHTED IN THE HWO. THE DISTURBANCE WILL LIFT NORTH OF OUR AREA LATE TONIGHT WHICH SHOULD BRING AND END TO PRECIPITATION BEFORE SUNRISE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UPPER LOW WILL SPIN ACROSS THE MID WEST WHILE MOVING VERY LITTLE THROUGH WEDNESDAY NIGHT. A SURFACE LOW UNDERNEATH THIS UPPER LOW WILL SLIDE SLOWLY EASTWARD THROUGH THE SHORT TERM TIME PERIOD. THIS WILL GRADUALLY BRING A COLD FRONT TOWARD OUR AREA. ON WEDNESDAY...THE AREA WILL START OFF IN THE WARM SECTOR UNDER SOUTHWESTERLY FLOW. MAINLY DIURNAL SHOWER ACTIVITY IS EXPECTED DURING THE DAYTIME WEDNESDAY. AM FORECASTING SLIGHT CHANCE POPS FOR WEDNESDAY. HOWEVER...THERE APPEARS THE POSSIBILITY FOR A LITTLE BETTER COVERAGE THAN THAT IN THE EAST...WHERE DEEPER MOISTURE MAY BE LOCATED. HIGHS WILL BE DEPENDENT ON CLOUD COVER. WITH SOME DRY AIR EXPECTED TO REMAIN IN PLACE IN THE LOW LEVELS...AM EXPECTING SOME CLEARING SIMILAR TO TODAY ACROSS THE CENTRAL AND EASTERN ZONES. THIS SHOULD RESULT IN HIGHS REACHING THE LOW 70S IN THOSE LOCATIONS. ACROSS THE WEST...THE APPROACHING COLD FRONT MAY LIMIT HIGHS IN THE UPPER 60S IF THE FRONT ARRIVES EARLY ENOUGH IN THE DAY ACROSS THOSE ZONES. THE FRONT IS EXPECTED TO MAKE ITS WAY EASTWARD ACROSS THE AREA OVERNIGHT WEDNESDAY NIGHT. THIS WILL BRING AN INCREASE IN CLOUD COVER WITH AN ONSET OF COLD ADVECTION ACROSS OUR AREA. A LULL IN SHOWER ACTIVITY IS EXPECTED OVERNIGHT WITH DRY AIR IN THE MID LEVELS BEING DRAWN NORTHEAST ACROSS THE REGION. && .LONG TERM /THURSDAY THROUGH TUESDAY/... CENTER OF EXPANSIVE UPPER LEVEL LOW OVER THE WESTERN GREAT LAKES ON THURSDAY WILL SLOWLY MOVE NORTHEAST TO SOUTHEAST CANADA BY FRIDAY. EMBEDDED DISTURBANCES ROTATING AROUND THE LOW...ALONG WITH LIMITED MOISTURE...WILL FAVOR A THREAT OF SHOWERS THROUGH THIS PERIOD. THE HIGHEST CHANCE WILL BE TIED TO THE DIURNAL CYCLE WHERE DAYTIME INSTABILITY WILL BE MAXIMIZED. CONSIDERABLE CLOUDINESS WILL OCCUR ALONG WITH COOL TEMPERATURES FOR EARLY MAY. FOR FRIDAY NIGHT INTO SATURDAY NIGHT...12Z GFS AND THE 00Z ECMWF ARE IN GOOD AGREEMENT. ANOTHER UPPER LEVEL CLOSED LOW WILL DIVE SOUTHEAST FROM SOUTH CENTRAL CANADA INTO THE GREAT LAKES REGION. THIS FEATURE WILL BE ASSOCIATED WITH A COLD FRONT. WILL CONTINUE WITH A THREAT FOR SHOWERS AHEAD OF THE FRONT ON SATURDAY WITH PCPN CHANCES TAPERING OFF SATURDAY NIGHT AS THE FRONT SAGS SOUTHEAST THROUGH THE OHIO VALLEY. THERE WILL A LITTLE TEMPERATURE REBOUND ON SATURDAY AHEAD OF THE FRONT. FOR SUNDAY INTO MONDAY...NORTHWEST FLOW ALOFT WILL DOMINATE THE REGION AS AFOREMENTIONED UPPER LEVEL CLOSED LOW PUSHES OFF THE NEW ENGLAND COAST WHILE A MID LEVEL RIDGE BUILDS NORTHWARD INTO THE PLAINS. SKIES SHOULD BE PARTLY CLOUDY AS SURFACE HIGH PRESSURE SETTLES INTO THE REGION. TEMPERATURES WILL COOL A TAD ACROSS THE NORTHERN ZONES. FOR MONDAY NIGHT INTO TUESDAY...MODELS SUGGEST THAT THE MID LEVEL RIDGE TO OUR WEST WILL TRY TO BUILD EAST INTO THE OHIO VALLEY. AS THIS OCCURS..A WARM FRONT WILL LIFT SLOWLY NORTHEAST THROUGH THE REGION. IT IS DIFFICULT AT THIS JUNCTURE TO DETERMINE IF THE FRONT WILL BE ACTIVE OR NOT GIVEN UNCERTAINTY OF ANY EMBEDDED DISTURBANCES INTERACTING WITH THE BOUNDARY AS IT LIFTS NORTHEAST. HAVE KEPT THE FORECAST DRY FOR NOW...BUT THIS WILL HAVE TO BE TWEAKED AS WE GET CLOSER. TEMPERATURES WILL REBOUND ON TUESDAY IN THE WAKE OF THE WARM FRONT. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... AXIS OF A LITTLE BETTER LOW LEVEL MOISTURE SITUATED SOUTHWEST TO NORTHEAST ACROSS OUR AREA HAS SLOWLY BEEN MIXING OUT THROUGH LATE MORNING/EARLY AFTERNOON. STILL A FEW SPOTTY AREAS OF MVFR CIGS WITH THIS...BUT GENERALLY EXPECT VFR CONDITIONS THROUGH MID TO LATE AFTERNOON AS WE CONTINUE TO MIX. A MID LEVEL JET AXIS WILL PIVOT UP INTO THE REGION THROUGH LATE AFTERNOON INTO EARLY EVENING. THIS WILL PROVIDE SOME BETTER FORCING FOR SOME SHOWER DEVELOPMENT FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA. DEGREE OF INSTABILITY IS SOMEWHAT IN DOUBT FOR LATER TODAY AS WE CONTINUE TO DRY OUT IN THE LOW LEVELS. MODELS ARE SUGGESTING THE BETTER INSTABILITIES FOR LATER THIS AFTERNOON/EARLY EVENING WILL GENERALLY BE OFF TO THE EAST AND MAY NOT LINE UP EXACTLY WITH THE BETTER FORCING. AS A RESULT...WILL CONTINUE TO KEEP THUNDER THREAT AS A VCTS MENTION IN THE TAFS. ASSUMING WE DO GET SOME PCPN THROUGH THIS EVENING...LOOKS LIKE THERE WILL BE ENOUGH LOW LEVEL MOISTURE AROUND LATER TONIGHT TO SUPPORT SOME MVFR CIGS AND VSBYS. LOWER CIGS SHOULD GRADUALLY LIFT THROUGH LATE MORNING/EARLY AFTERNOON WEDNESDAY. WITH A COLD POOL ALOFT...A FEW INSTABILITY SHOWERS WILL BE POSSIBLE THROUGH WEDNESDAY AFTERNOON BUT CHANCE APPEARS LOW ENOUGH TO LEAVE OUT OF TAFS ATTM. OUTLOOK...MVFR CONDITIONS POSSIBLE WEDNESDAY THROUGH SATURDAY WITH CLOUDS/SHOWERS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...HICKMAN AVIATION...JGL
Hazardous weather outlook, Apr 29, 4:16 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 416 PM EDT TUE APR 29 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-302030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 416 PM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS EVENING AND LAST INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Local storm report, Apr 29, 12:01 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 4 W ROCKBRIDGE 39.58N 82.60W
04/29/2014 M1.97 INCH HOCKING OH TRAINED SPOTTER
&&Special weather statement, Apr 29, 5:30 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT TUE APR 29 2014
INZ073>075-080-KYZ089>096-OHZ078-292215-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-KENTON KY-OWEN KY-
PENDLETON KY-BOONE KY-CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-
CLERMONT OH-
530 PM EDT TUE APR 29 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME WESTERN
CLERMONT...GRANT...GALLATIN...CARROLL...CAMPBELL...BOONE...
PENDLETON...OWEN...KENTON...SOUTHERN RIPLEY...SOUTHWESTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 615 PM EDT...
AT 528 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 22 MILES SOUTHWEST OF INTERSTATE 71 AT MILE MARKER 40
TO 8 MILES SOUTHWEST OF MONTEREY TO 11 MILES SOUTHEAST OF CORINTH...
MOVING NORTH AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON...
WILLIAMSTOWN...FALMOUTH...CARROLLTON...DRY RIDGE...KENTUCKY
SPEEDWAY...VEVAY...BUTLER...CRITTENDEN...WARSAW...WALTON...RISING
SUN...DILLSBORO...UNION AND TAYLOR MILL.
ALSO...BEECHWOOD...MONTEREY...NATLEE...NEW COLUMBUS...GRATZ...
CORINTH...ELK LAKE...ELMER DAVIS LAKE...KEEFER AND CORDOVA ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3907 8543 3903 8432 3906 8427 3857 8431
3853 8447 3833 8478 3842 8489 3844 8497
3851 8499 3851 8503 3856 8501 3859 8509
3858 8521 3872 8533 3874 8534 3874 8526
3870 8521 3891 8521 3891 8545
ASLSpecial weather statement, Apr 29, 5:36 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT TUE APR 29 2014
INZ050-059-OHZ060-292200-
UNION IN-WAYNE IN-PREBLE OH-
536 PM EDT TUE APR 29 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHEASTERN WAYNE AND NORTHEASTERN UNION COUNTIES THROUGH 600 PM
EDT...
AT 534 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KITCHEL...
MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND AND NEW PARIS.
ALSO...BOSTON...SUGAR VALLEY...RICHMOND MUNICIPAL AIRPORT...WEST
FLORENCE...NEW HOPE...MIDDLEBORO...WEST MANCHESTER AND ELDORADO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3990 8486 3992 8461 3991 8455 3961 8478
3967 8498
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:41 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 4 more | 8 hr |
| Apr 29, 2:48 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Pendleton, Robertson | 3 hr |
| Apr 29, 3:33 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason | 27 min |
| Apr 29, 5:30 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 45 min |
| Apr 29, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton, Owen | 38 min |
| Apr 29, 6:12 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 33 min |
| Apr 29, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.